# SDR HEEA955932

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6210 · Main Rotor Blades
- Part: Strip
- Part number: 350A09101101
- Condition: Worn Excessively
- Location: M/R Blade
- Part time: 980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTION STRIP WORN OFF.
